PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 4 | 327-332
Tytuł artykułu

On smooth integers in short intervals under the Riemann Hypothesis

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
88
Numer
4
Strony
327-332
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-04-28
poprawiono
1997-12-22
Twórcy
autor
  • Department of Mathematics, Beijing Normal University, Beijing 100875, People's Republic of China
Bibliografia
  • [1] A. Balog, On the distribution of integers having no large prime factors, Astérisque 147-148 (1987), 27-31.
  • [2] A. Balog and A. Sárközy, On sums of integers having small prime factors: II, Studia Sci. Math. Hungar. 19 (1984), 81-88.
  • [3] J. B. Friedlander and A. Granville, Smoothing 'smooth' numbers, Philos. Trans. Roy. Soc. London Ser. A 345 (1993), 339-347.
  • [4] J. B. Friedlander and J. C. Lagarias, On the distribution in short intervals of integers having no large prime factors, J. Number Theory 25 (1987), 249-273.
  • [5] A. Granville, Integers, without large prime factors, in arithmetic progressions. II, Philos. Trans. Roy. Soc. London Ser. A 345 (1993), 349-362.
  • [6] G. Harman, Short intervals containing numbers without large prime factors, Math. Proc. Cambridge Philos. Soc. 109 (1991), 1-5.
  • [7] A. Hildebrand, On the number of positive integers ≤x and free of prime factors >y, J. Number Theory 22 (1986), 289-307.
  • [8] A. Hildebrand and G. Tenenbaum, On integers free of large prime factors, Trans. Amer. Math. Soc. 296 (1986), 265-290.
  • [9] A. Hildebrand and G. Tenenbaum, Integers without large prime factors, J. Théor. Nombres Bordeaux 5 (1993), 411-484.
  • [10] H. L. Montgomery, Topics in Multiplicative Number Theory, Springer, 1971.
  • [11] H. E. Richert, Zur Abschätzung der Riemannschen Zetafunktion in der Nähe der Vertikalen σ=1, Math. Ann. 169 (1967), 97-101.
  • [12] E. C. Titchmarsh, The Theory of the Riemann Zeta Function, 2nd ed., revised by D. R. Heath-Brown, Oxford Univ. Press, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i4p327bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.